Stable cohomotopy Seiberg-Witten invariants of connected sums of four-manifolds with positive first Betti number II: Applications

Masashi Ishida, Hirofumi Sasahira

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

This is a sequel to our article [16] where a generalization of a non-vanishing theorem for stable cohomotopy Seiberg-Witten invariants is proved. The main purpose of the current article is to give various applications of the non-vanishing theorem to the differential geometry and topology of 4-manifolds, including existence of exotic smooth structures, smooth connected sum decompositions of 4-manifolds and computations of Perelman’s ?¯ invariant.

Original languageEnglish
Pages (from-to)373-393
Number of pages21
JournalCommunications in Analysis and Geometry
Volume25
Issue number2
DOIs
Publication statusPublished - Jan 1 2017

Fingerprint

Seiberg-Witten Invariants
Four-manifolds
Connected Sum
4-manifold
Betti numbers
Differential Geometry
Theorem
Topology
Decompose
Invariant
Decomposition
Geometry
Generalization

All Science Journal Classification (ASJC) codes

  • Analysis
  • Statistics and Probability
  • Geometry and Topology
  • Statistics, Probability and Uncertainty

Cite this

@article{e30ec2a2d9a646aaacac05dc04cbd333,
title = "Stable cohomotopy Seiberg-Witten invariants of connected sums of four-manifolds with positive first Betti number II: Applications",
abstract = "This is a sequel to our article [16] where a generalization of a non-vanishing theorem for stable cohomotopy Seiberg-Witten invariants is proved. The main purpose of the current article is to give various applications of the non-vanishing theorem to the differential geometry and topology of 4-manifolds, including existence of exotic smooth structures, smooth connected sum decompositions of 4-manifolds and computations of Perelman’s ?¯ invariant.",
author = "Masashi Ishida and Hirofumi Sasahira",
year = "2017",
month = "1",
day = "1",
doi = "10.4310/CAG.2017.v25.n2.a4",
language = "English",
volume = "25",
pages = "373--393",
journal = "Communications in Analysis and Geometry",
issn = "1019-8385",
publisher = "International Press of Boston, Inc.",
number = "2",

}

TY - JOUR

T1 - Stable cohomotopy Seiberg-Witten invariants of connected sums of four-manifolds with positive first Betti number II

T2 - Applications

AU - Ishida, Masashi

AU - Sasahira, Hirofumi

PY - 2017/1/1

Y1 - 2017/1/1

N2 - This is a sequel to our article [16] where a generalization of a non-vanishing theorem for stable cohomotopy Seiberg-Witten invariants is proved. The main purpose of the current article is to give various applications of the non-vanishing theorem to the differential geometry and topology of 4-manifolds, including existence of exotic smooth structures, smooth connected sum decompositions of 4-manifolds and computations of Perelman’s ?¯ invariant.

AB - This is a sequel to our article [16] where a generalization of a non-vanishing theorem for stable cohomotopy Seiberg-Witten invariants is proved. The main purpose of the current article is to give various applications of the non-vanishing theorem to the differential geometry and topology of 4-manifolds, including existence of exotic smooth structures, smooth connected sum decompositions of 4-manifolds and computations of Perelman’s ?¯ invariant.

UR - http://www.scopus.com/inward/record.url?scp=85027408128&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85027408128&partnerID=8YFLogxK

U2 - 10.4310/CAG.2017.v25.n2.a4

DO - 10.4310/CAG.2017.v25.n2.a4

M3 - Article

AN - SCOPUS:85027408128

VL - 25

SP - 373

EP - 393

JO - Communications in Analysis and Geometry

JF - Communications in Analysis and Geometry

SN - 1019-8385

IS - 2

ER -